MathSciNet Relay Station
MathSciNet bibliographic data
MR2310462 28A80 (54D30)
Banakh, T.; Tuncali, M. Controlled Hahn-Mazurkiewicz theorem and some new dimension functions of Peano continua. Topology Appl. 154 (2007), no. 7, 1286–1297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement